# SDR SCNA20121210088

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AFT OF THE FWD ENTRY DOOR IS CRACKED ALONG THE EDGE AT FASTENER INSERT.  APPLIED POTTING COMPOUND AND REPAIR FABRIC CURED & INSTALLED NEW INSERT.
